Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Melbourne, FL

December 10, 2012Indian River County, Okeechobee County, Florida

NWS Melbourne, FL issued this special weather statement at Dec 10, 2012, 3:39 PM EST for Indian River County, Okeechobee County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 10, 2012, 3:39 PM EST (20:39 UTC)
Expired
Dec 10, 2012, 4:30 PM EST
In force
51 min
Issued by
NWS Melbourne, FL

Counties Indian River County, FL, Okeechobee County, FL

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2012-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2012-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WWUS82 KMLB 102039
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
339 PM EST MON DEC 10 2012

FLZ053-054-058-059-102130-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-ST. LUCIE-
339 PM EST MON DEC 10 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER INDIAN RIVER COUNTY...NORTHEASTERN
OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA COUNTY...NORTHERN ST. LUCIE
COUNTY...

* UNTIL 430 PM EST.

AT 333 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER FORT DRUM...MOVING
NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS 
INCLUDE POINTE WEST AND RURAL AREAS...

ANOTHER POTENTIALLY STRONG STORM WAS LOCATED OVER YEEHAW JUNCTION. 
THIS STORM WILL CONTINUE TO MOVE NORTHEAST AT 25 MPH AND AFFECT BLUE 
CYPRESS LAKE AFTER 345 PM EST.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2736 8083 2737 8091 2771 8097 2782 8084
      2782 8051 2785 8050 2785 8047 2782 8045
      2783 8044 2785 8046 2785 8044 2775 8038
      2759 8032 2759 8031 2748 8029
TIME...MOT...LOC 2037Z 242DEG 22KT 2749 8078

$$

SEDLOCK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Dec 10, 2:43 PM EST, 56 minutes earlier.

Area forecast discussion, Dec 10, 2:43 PM EST, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
243 PM EST MON DEC 10 2012

.DISCUSSION...

...CHANCE FOR STRONG STORMS AND HEAVY RAINFALL NEXT FEW DAYS...

CURRENTLY/REST OF THE AFTERNOON...A PERIOD OF HEATING HAS OCCURRED
ACROSS SOUTHERN SECTIONS THIS AFTERNOON. SOME LOW LEVEL SHEAR EXISTS...
SO WILL HAVE TO WATCH FOR A FEW STRONG STORMS THROUGH ABOUT
SUNSET.

TONIGHT-TUE...VORT MAX WITH ASSOCIATED CONVECTION IN THE EASTERN
GULF WILL SWEEP ACROSS THE PENINSULA THIS EVENING AND WELL
NORTHEAST OF THE AREA BY TUE MORNING. VERY HIGH MOISTURE VALUES...
NEAR 2 INCHES PRECIPITABLE WATER...WILL BE IN PLACE AS THIS
FEATURE MOVES ACROSS. THIS WILL BRING RATHER HIGH RAIN CHANCES FOR
MOST OF THE AREA THROUGH THE REMAINDER OF THE DAY. MOS POPS ARE
60-80 PERCENT AREAWIDE BUT HAVE SETTLED IN AT 60-70 PERCENT
TONIGHT.

SOME LOCAL HEAVY RAIN IS EXPECTED ALONG WITH ISOLATED STORMS...
ESPECIALLY NEAR THE VORT MAX AS IT MOVES ACROSS THE PENINSULA
THIS EVENING.

THE OTHER WEATHER ELEMENT TO WATCH OUT FOR IS LATE NIGHT LOW
STRATUS...WHICH COULD EVOLVE INTO A FRONTAL FOG EVENT. MOS HAS
VERY LOW CEILINGS/VISIBILITIES...SO WILL STAY WITH PREVIOUS
FORECAST WHICH KEEPS A MENTION OF PATCHY FOG OVERNIGHT. MAY NEED
TO HIT THE FOG HARDER IN SUBSEQUENT UPDATES.

THE GFS SHOWS SOME SUPPRESSING EFFECT BEHIND THE VORT MAX AND
LOWERS POPS ON TUE TO 30-40 PERCENT. THAT IS A BIT TOO MUCH OF A
RUN TO RUN CHANGE...ESPECIALLY SINCE A WEAK FRONTAL BOUNDARY WILL
BE APPROACHING THE AREA. WILL GO WITH 50 PERCENT POPS ACROSS THE
BOARD FOR NOW. INCREASING DEEP LAYER SHEAR MAY HELP TO LEND SOME
ORGANIZATION TO CONVECTION...BUT THE AMOUNT OF DESTABILIZATION IS
QUESTIONABLE DUE TO LINGERING LOW CLOUDS IN THE MORNING AND
CONVECTIVE DEBRIS CLOUDS.

00Z WED-12Z THU...
WET WX PATTERN CONTINUES FOR CNTRL FL AS THE LOW/MID LEVEL RIDGE
OVER THE FL STRAITS/NW CARIB INTERACTS WITH THE SLOW MOVING FRONTAL
TROF PUSHING THRU THE DEEP S. THE RESULTING DEEP S/SW FLOW ACRS THE
REGION WILL CONTINUE TO PULL TROPICAL MOISTURE UP FROM THE CARIB.
PWAT VALUES EXPECTED TO REACH AS HIGH AS FROM 1.8"-2.0" THRU 00Z TUE
BEFORE DRIER AIR BEGINS TO ADVECT INTO THE PENINSULA.

DEEP SW FLOW REGIMES OFTEN GENERATE MODERATE TO STRONG ISENTROPIC
LIFT...ESP IN THE PRESENCE OF AN APPROACHING COLD FRONT. THIS CASE
WILL BE NO EXCEPTION AS FRONTAL BNDRY SLOWS AND STALLS ACRS THE N FL
PENINSULA ON TUE. SFC BASED INSTABILITY WILL BE PRESENT IN THE FORM
OF M60S/L70S SFC DEWPOINTS AND MAX TEMPS 5-10F ABV AVG...MIN TEMPS
10-15 ABV AVG.

LATEST RAP ANALYSIS SHOWS UPSTREAM MID LVL LAPSE RATES ARE
UNIMPRESSIVE...LARGELY BTWN 5.5-6.0C/KM. HOWEVER...EXPECT TO SEE
THESE STEEPEN AS THE FRONTAL TROF PUSHES ACRS THE GOMEX...
ACCOMPANIED BY AN H85-H70 THERMAL TROF. UPR LVL DIVERGENCE ALSO MAY
INCREASE AS A THE RIGHT REAR QUAD OF A LARGE H25 LIFTING JET...
EXTENDING FROM THE CANADIAN MARITIMES TO THE RIO GRANDE VALLEY...
PUSHES EAST AND COUPLES WITH A 100KT JET CORE CURRENTLY PASSING
SOUTH OF THE BAJA PENINSULA.

COMBINATION OF MID/UPR LVL FORCING AND LOW LVL BUOYANCY SHOULD
SUPPORT SCT/NMRS SHRAS AND ISOLD/SCT TSRAS ACROSS THE REGION.
INCREASED POPS TO 60-70PCT TUE NIGHT THRU WED...40-60 POPS LINGERING
INTO WED NIGHT. BUMPED THU POPS UP ABOUT 10PCT AS WELL AS LATEST
MODEL RUN SHOWS DEEP MOISTURE LINGERING THRU 18Z. MIDDAY THU CUTOFF
TIME LOOKS GOOD.

SPC KEEPS CNTRL FL UNDER A SLIGHT RISK FOR SVR WX BTWN 00Z-12Z
WED...GENERAL THUNDER 12Z WED THRU 12Z THU WITH THE HIGHEST STORM
POTENTIAL DVLPG IN THE VCNTY OF THE FRONTAL BNDRY ITSELF. FLOODING
CONCERNS MINIMAL...HOWEVER...WITH ANNUAL PRECIP DEFICITS RANGING
FROM 2" TO 12".

THU-SAT...(MODIFIED PREV DISC)
ROBUST SHORTWAVE SWINGS THROUGH THE LOWER MS VALLEY THEN THROUGH THE
SE US BY THURSDAY MORNING...DEVELOPING A SFC LOW OFF THE FL EAST
COAST ALONG THE STALLED BOUNDARY AND DRIVING IT THROUGH THE STATE
AROUND MIDDAY THURSDAY. WILL KEEP THE MENTION ISOLD/SCT SHOWERS
ACROSS THE TREASURE COAST AND LOCAL ATLANTIC THROUGH MID DAY ON
THURSDAY.

THE SURFACE HIGH BEHIND THE FRONT WILL QUICKLY STRING OUT ACROSS THE
DEEP SOUTH AND WESTERN ATLANTIC BY THE END OF THE WEEK...BRINGING
THE FLOW AROUND TO THE EAST BY FRIDAY AND MODERATING ANY
POST-FRONTAL COOLDOWN. BOTH MODELS SHOW ENOUGH LINGERING MOISTURE
THAT ONSHORE MOVING COASTAL SHOWERS MAY BE A POSSIBILITY BY FRIDAY
NIGHT INTO SATURDAY.

&&

.AVIATION...
AN AREA OF SHOWERS WITH A FEW STORMS IS EXPECTED TO MOVE ACROSS
THE PENINSULA LATE THIS AFTERNOON AND THROUGH THE EVENING HOURS.
DID NOT HIT THIS REAL HARD IN THE TAFS YET...JUST PUTTING
PREVAILING LIGHT RAIN WITH TEMPORARY MVFR. EXPECT SOME TWEAKING TO
THE TIMING AND LOWERING OF THE CEILINGS AND VISIBILITIES FOR SEVERAL
TERMINALS.

ONCE THE PRECIP MOVES ON BY TO THE NORTHEAST AFTER MIDNIGHT...THERE
WILL BE SOME STRATUS DEVELOPING...WHICH COULD LEAD TO LIFR
CONDITIONS. AGAIN...DID NOT HIT THIS QUITE AS HARD AS THE LATEST
MOS GUIDANCE SHOWS...BUT WITH VERY SOUPY AIR MASS...WE MAY EVOLVE
INTO A FRONTAL FOG TYPE SCENARIO THAT LASTS INTO THE MID-LATE
MORNING ON TUE.

&&

.MARINE...
TONIGHT-TUE...THE GFS SHOWS SOME CONVECTIVE ENHANCEMENT TO THE
WIND FIELDS TONIGHT...SO HAVE CAPPED THEM AT 15-20 KNOTS. WILL
START OFF WITH AN EXERCISE CAUTION STATEMENT FOR ALL BUT THE
NORTHERN NEARSHORE ZONE. EXPECT AT LEAST ISOLATED STORMS TO MOVE
ACROSS THE WATERS...MAINLY IN THE 00Z-06Z TIME PERIOD. A FEW COULD
BE STRONG...ESPECIALLY OVER THE GULF STREAM.

THE MODELS WEAKEN THE PRESSURE GRADIENT A LITTLE ON TUE AS A
WEAK FRONTAL BOUNDARY APPROACHES. MARINERS WILL NEED TO BE ALERT
FOR CONVECTIVE DEVELOPMENT OVER LAND AREAS MOVING OFFSHORE...MAINLY
IN THE AFTERNOON.

THU-FRI (PREVIOUS DISCUSSION)...FRONT MAKES IT THROUGH THE STATE
WEDNESDAY NIGHT INTO THURSDAY...WITH A BRIEF NORTHERLY WIND SURGE
BEHIND THE PASSAGE BRINGING WINDS AROUND 20KTS THROUGH MIDDAY
THURSDAY BEFORE DROPPING TO 15-20KTS AND VEERING NORTHEAST INTO
THURSDAY NIGHT.

THE SURFACE HIGH WILL PUSH ACROSS THE DEEP SOUTH AND OFF THE MID
ATLC COAST THRU THE END OF THE WORK WEEK...BRINGING WINDS AROUND TO
THE EAST FOR FRIDAY THROUGH THE END OF THE WEEK AT AROUND 10-15KTS.

POST FRONTAL WIND SURGE WILL BRING WINDS UP TO 7-8FT OFFSHORE
THROUGH FRIDAY.

SAT...LATEST MODEL FORECASTS SHOW HIGH PRESSURE RIDGE GETTING CLOSER
TO THE AREA...SO WINDS SHOULD DROP OFF TO 10 KNOTS OR LESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  67  80  64  75 /  70  50  60  70
MCO  66  83  63  79 /  70  50  60  70
MLB  68  82  68  79 /  70  50  70  70
VRB  71  83  67  79 /  60  50  70  70
LEE  65  80  61  75 /  60  50  60  70
SFB  66  81  63  77 /  70  50  60  70
ORL  67  82  63  78 /  70  50  60  70
FPR  70  83  67  79 /  60  50  70  70

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...LASCODY
LONG TERM....BRAGAW
Hazardous weather outlook, Dec 10, 5:50 AM EST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
550 AM EST MON DEC 10 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-101600-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
550 AM EST MON DEC 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
INCREASING SOUTHERLY FLOW WILL PULL HIGH MOISTURE NORTHWARD ACROSS
THE AREA TODAY. AN AREA OF RAIN WITH EMBEDDED THUNDERSTORMS IS
EXPECTED TO DEVELOP DURING THE MID TO LATE AFTERNOON AND CONTINUE
INTO THE EVENING BEFORE PUSHING OFFSHORE INTO THE ATLANTIC. THE
PRIMARY THREAT FROM ANY STORMS TODAY WILL BE OCCASIONAL CLOUD TO
GROUND LIGHTNING. MOTION WILL BE TOWARD THE NORTHEAST AROUND 30
MPH.

.DENSE FOG/SMOKE IMPACT...
PATCHY DENSE FOG WILL REDUCE VISIBILITIES BELOW ONE HALF MILE
ACROSS PORTIONS OF LAKE...SEMINOLE...ORANGE...OSCEOLA...BREVARD
AND VOLUSIA COUNTIES EARLY THIS MORNING. MOTORISTS SHOULD BE
PREPARED FOR RAPID CHANGES IN VISIBILITY. THIS IS ESPECIALLY
HAZARDOUS IF TRAVELING AT A HIGH RATE OF SPEED. IF DENSE FOG IS
ENCOUNTERED...SLOW DOWN...USE LOW BEAM HEADLIGHTS AND LEAVE PLENTY
OF DISTANCE BETWEEN YOUR VEHICLE AND THE ONE IN FRONT OF YOU. THE
DENSE FOG SHOULD LIFT BY 9 AM.

.RIP CURRENT IMPACT...
WEATHER AND OCEAN CONDITIONS WILL PRODUCE A LOW TO MODERATE THREAT
FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A HIGH COVERAGE OF RAIN AND THUNDERSTORMS IS EXPECTED TUESDAY AND
WEDNESDAY AS A FRONTAL BOUNDARY PUSHES INTO THE AREA...TEMPORARILY
STALLS...THEN PUSHES SOUTH OF THE AREA BY EARLY THURSDAY. STORMS
MAY BE ACCOMPANIED BY HEAVY RAIN AND STRONG WIND GUSTS ESPECIALLY
TUESDAY AFTERNOON.

INCREASED NORTH TO NORTHEAST WINDS WILL OVERSPREAD THE ATLANTIC
COASTAL WATERS BEHIND THE FRONT THURSDAY AND PRODUCE HAZARDOUS
BOATING CONDITIONS. WINDS SHOULD SUBSIDE THIS WEEKEND THOUGH SEAS
WILL RESPOND MORE SLOWLY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

KELLY

In the hours before

Special weather statement, Dec 10, 2:53 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
253 PM EST MON DEC 10 2012

FLZ058-102045-
OKEECHOBEE-
253 PM EST MON DEC 10 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER OKEECHOBEE COUNTY...

* UNTIL 345 PM EST.

AT 251 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER BASINGER...MOVING
NORTHEAST AT 20 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2723 8099 2726 8101 2729 8100 2730 8102
      2733 8105 2736 8104 2738 8107 2738 8111
      2741 8114 2764 8111 2764 8078 2756 8078
      2756 8069 2754 8068 2721 8094
TIME...MOT...LOC 1953Z 238DEG 18KT 2739 8104

SEDLOCK
Special weather statement, Dec 10, 3:39 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
339 PM EST MON DEC 10 2012

FLZ053-054-058-059-102130-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-ST. LUCIE-
339 PM EST MON DEC 10 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER INDIAN RIVER COUNTY...NORTHEASTERN
OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA COUNTY...NORTHERN ST. LUCIE
COUNTY...

* UNTIL 430 PM EST.

AT 333 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER FORT DRUM...MOVING
NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE POINTE WEST AND RURAL AREAS...

ANOTHER POTENTIALLY STRONG STORM WAS LOCATED OVER YEEHAW JUNCTION.
THIS STORM WILL CONTINUE TO MOVE NORTHEAST AT 25 MPH AND AFFECT BLUE
CYPRESS LAKE AFTER 345 PM EST.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2736 8083 2737 8091 2771 8097 2782 8084
      2782 8051 2785 8050 2785 8047 2782 8045
      2783 8044 2785 8046 2785 8044 2775 8038
      2759 8032 2759 8031 2748 8029
TIME...MOT...LOC 2037Z 242DEG 22KT 2749 8078

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 2:53 PM ESTSpecial Weather StatementMLBOkeechobee52 min
Dec 10, 3:50 PM ESTSpecial Weather StatementMLBOrange, Seminole55 min
Dec 10, 4:13 PM ESTTornado WarningMLBLake, Orange, Seminole47 min
Dec 10, 4:28 PM ESTTornado WarningMLBSeminole, Volusia47 min
Dec 10, 4:29 PM ESTSpecial Weather StatementMLBSaint Lucie46 min
Dec 10, 4:33 PM ESTSpecial Marine WarningMLB117 min
Dec 10, 4:42 PM ESTTornado WarningMLBIndian River, Saint Lucie48 min
Dec 10, 4:59 PM ESTTornado WarningMLBSeminole, Volusia46 min
Dec 10, 5:02 PM ESTTornado WarningMLBVolusia43 min
Dec 10, 5:08 PM ESTSevere Thunderstorm WarningMLBVolusia37 min
Dec 10, 5:09 PM ESTTornado WarningMLBSeminole, Volusia21 min
Dec 10, 5:23 PM ESTSpecial Marine WarningMLB112 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.